Items where Year is 1981

Up a level
Export as [feed] RSS
Group by: Creators | Item Type | No Grouping
Jump to: Article
Number of items: 12.

Article

Bruce, J.W. (1981) On complex projective hypersurfaces. Proceedings of the Edinburgh Mathematical Society (Series 2), 24 (2). pp. 91-97. ISSN 0013-0915 DOI https://doi.org/10.1017/S0013091500006386

Bruce, J.W. (1981) On contact of hypersurfaces. Bulletin of the London Mathematical Society, 13 (1). pp. 51-54. ISSN 0024-6093 DOI https://doi.org/10.1112/blms/13.1.51

Bruce, J.W. (1981) On generic hypersurfaces in ℝⁿ. Mathematical Proceedings of the Cambridge Philosophical Society, 90 (3). pp. 389-394. ISSN 0305-0041 DOI https://doi.org/10.1017/S0305004100058862

Bruce, J.W. (1981) On singularities, envelopes and elementary differential geometry. Mathematical Proceedings of the Cambridge Philosophical Society, 89 (1). pp. 43-48. ISSN 0305-0041 DOI https://doi.org/10.1017/S0305004100057935

Bruce, J.W. (1981) On the degree of determinacy of smooth functions. Bulletin of the London Mathematical Society, 13 (1). pp. 55-58. ISSN 0024-6093 DOI https://doi.org/10.1112/blms/13.1.55

Bruce, J.W. (1981) On the fundamental group of the complement of projective hypersurfaces. The Quarterly Journal of Mathematics, 32 (2). pp. 129-135. ISSN 0033-5606 DOI https://doi.org/10.1093/qmath/32.2.129

Bruce, J.W. (1981) An Upper Bound for the Number of Singularities on a Projective Hypersurface. Bulletin of the London Mathematical Society, 13 (1). pp. 47-50. ISSN 0024-6093 DOI https://doi.org/10.1112/blms/13.1.47

Bruce, J.W. (1981) The duals of generic hypersurfaces. Mathematica Scandinavica, 49. pp. 36-60. ISSN 0025-5521

Bruce, J.W. and Giblin, P.J. (1981) Generic curves and surfaces. Journal of the London Mathematical Society, 24 (3). pp. 555-561. ISSN 0024-6107 DOI https://doi.org/10.1112/jlms/s2-24.3.555

Bruce, J.W. and Giblin, P.J. (1981) What Is an Envelope? The Mathematical Gazette, 65 (433). pp. 186-192. ISSN 0025-5572

Bruce, J.W. and Giblin, P.J. (1981) A stratification of the space of quartic curves. Proceedings of the London Mathematical Society, 42 (2). pp. 270-298. ISSN 0024-6115 DOI https://doi.org/10.1112/plms/s3-42.2.270

Bruce, J.W., Giblin, P.J. and Gibson, C.G. (1981) On caustics of plane curves. The American Mathematical Monthly, 88 (9). pp. 651-667. ISSN 0002-9890